# SDR DLM88002505

- Difficulty date: December 22, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 31,428 hours, 25,487 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Intake Duct
- Condition: Contaminated
- Location: Apu
- Component: Coalescer
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT SMOKE ODOR IN PAX CABIN DURING CRUISE AND DESCENT NEAR MID CABIN AND AFT CABIN - FOUND SMALL AMOUNT OF OIL IN APU INLET - CLEANED SAME - PERFORMED DUCT BURNOUT
